# SDR ASOA20151009058

- Difficulty date: October 9, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 32,565 hours, 25,041 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4504616A
- Part serial: 0903101
- Condition: Leaking
- Location: Apu
- Part time: 14,707 hours, 9,154 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A FUEL ODOR COMING FROM APU BLEED.  AFTER ROTATION WHEN APU WAS PROVIDING AIR TO THE PACKS.  MAINTENANCE INSPECTED AND REPLACED THE APU FUEL CONTROL ASSY.  OPS CHECKED WERE GOOD.
